• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Tapering off of Sertralin

H

habefun

Active member
Joined
Apr 3, 2016
Messages
42
After having been on sertralin for nearly 8 years I am finally tapering off. My emotional regulation is temporarily broken.

My wife would not talk to me on top of this due to some marital discord (the usual, nothing major), she does not know about my condition and medication

And do not lecture me about my wife not knowing about my condition, I am not from the United States and it has a kind of stigma attached to it even among literate people :(
 
Mayflower7

Mayflower7

Well-known member
Moderator
Joined
Jan 4, 2013
Messages
9,892
Location
England
Hi,
I hope you've been to see your dr before adjusting your medication. I hope your feeling better.
Take care
 
H

habefun

Active member
Joined
Apr 3, 2016
Messages
42
Yes my shrink knows about it. He wanted a more rapid tapering, its me who's been more gradual about it. The vivid dreams I have read about as a sideeffect of tapering is so friggin true ! I usually don't dream/don't recall dreams but the ones I have been having these days are like dreams in HighDef :D

I was wondering if one takes an ssri and the brain does not need it anymore, does it hamper your mood too ? My depression is done but I have to deal with anxiety a lot and tapering off of desvenlaxafine totally and sertraline partially has greately reduced my pulse rate and blood pressure. I was on bp pills for a year and they were stopped by my gp a couple of months ago.
 
H

habefun

Active member
Joined
Apr 3, 2016
Messages
42
A new finding is that my sense of humour is reviving from the desensitization it had undergone due to a lot of Serotonin ? I have this craving to up my sertralin dosage. But I will fight it a little longer and hopefully emerge
 
Top